MathSciNet Relay Station
MathSciNet bibliographic data
MR2665710 65L05 (26E60 34L30 65L99)
Villatoro, Francisco R. Local error analysis of Evans-Sanugi, nonlinear one-step methods based on $\theta$-means. Int. J. Comput. Math. 87 (2010), no. 5, 1009–1022.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement